MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE E; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE E; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign source: brazil.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial knee procedure, after trialing and sizing, when the surgeon went to implant the final tibial tray, it did not match the expected sizing.A larger tibial tray opened and implanted.No adverse events have been reported as a result of the malfunction. .
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19656261
Report Number3007963827-2024-00246
Device Sequence Number6483908
Product Code JWH
UDI-Device Identifier00889024471054
UDI-Public(01)00889024471054(17)340119(10)66421158
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532007101
Device Lot Number66421158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown